# SDR UPS05445041

- Difficulty date: July 25, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69B035204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 710 LBL 47 TO LBL 66 FLR SUPPORT FOUND CORRODED.  CORROSION BLEND OUT 0.023 BY .50 BY 1 EXCEED SRM 53-10-01 FIG 1 LIMITS, FLR SUPPORT REPLACED AS PER SRM 51-10-01 PG 9.
